# SDR A6WA200940694

- Difficulty date: October 7, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 19,148 hours, 17,294 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 6013501252
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT REAR PRESSURE BULKHEAD IN AFT COMPARTMENT, INTERCOSTAL CLIP BTW FS 621 AND FS 625, ADJACENT TO STR 14R CRACK AT REAR PRESSURE BULKHEAD IN AFT COMPARTMENT, INTERCOSTAL CLIP BTW FS 621 AND 625.  ADJACENT TO STR 14R REPLACED IAW SRM 51-21-42 AND REO 601R-53-61-422.  (K)
